# SDR AWXA200200707

- Difficulty date: August 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C320747
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER SURFACE OF FLOOR SUPPORT BETWEEN BS 986.5 AND BS 1006, LBL 34.  MAINTENANCE REMOVED FLOOR SUPPORT BETWEEN BS 986.5 TO BS 1006, LBL 34; FABRICATED A NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02 PG 10-11 AND SRM 51-40-05 PG 4-5.
